Translator Disclaimer
June 1991 Homology and dimension of proximity spaces
Gerhard Preuss
Tsukuba J. Math. 15(1): 205-213 (June 1991). DOI: 10.21099/tkbjm/1496161582

Abstract

The classical homological characterization theorem of (Lebesgue) covering dimension for compact Hausdorff spaces of finite covering dimension is generalized to proximity spaces in the sense of Efremovič.

Citation

Download Citation

Gerhard Preuss. "Homology and dimension of proximity spaces." Tsukuba J. Math. 15 (1) 205 - 213, June 1991. https://doi.org/10.21099/tkbjm/1496161582

Information

Published: June 1991
First available in Project Euclid: 30 May 2017

zbMATH: 0732.54020
MathSciNet: MR1118597
Digital Object Identifier: 10.21099/tkbjm/1496161582

Rights: Copyright © 1991 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.15 • No. 1 • June 1991
Back to Top